# SDR ASAA2022100240143

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,243 hours, 8,140 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER BAART AUTOPILOT DISCONNECTED AT FL 340 AND SATCOM LOCKUP. GROUNDED - YES.  RE-ENGAGED AUTOPILOT, FOLLOWED ASA QRH FOR SATCOM LOCKUP.
